# SDR I5PA2020020375701

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,974 hours, 32,255 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 10816759
- Condition: Leaking
- Location: Rt Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENGINE BLEED FLUCTUATES IN FLIGHT. ISSUE WAS ISOLATED TO A LEAKING PNEUMATIC LINE AT THE HP LIOT WHICH WAS REPLACED
